# SDR AT0200019

- Difficulty date: January 22, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP HINGE LOWER OUTBOUND ATTACHMENT STUD AT X IN=33.148 SHOWS A CRACK INDICATION.
